# SDR SWAA2022012719349

- Difficulty date: August 4, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON FLOOR SUPPORT STRAP BS 767+ 5.5' LBL 20 TO RBL 20 / OK TO INSTALL NEW FLOOR SUPPORT STRAP. 88225C 4SEPT.17 INSP 390 09/04/17 REMOVED AND REPLACED FLOOR SUPPORT STRAP; BS 767+5.5; LBL 20 TO RBL 20 I.A.W AMM 20-50-11-910-801; TABLE; 204 AND 25-52-10-400-801 PART HAS NO ESTABLISHED ALLOWABLE DAMAGE LIMITS PER SRM 51-10-02-0G-0; PARA. 9 88225C 04SEPT. 17 INSP 390 09/04/17
